Table of Contents
ISRN Geometry
Volume 2012, Article ID 970682, 18 pages
http://dx.doi.org/10.5402/2012/970682
Research Article

Curvature Properties and -Einstein -Contact Metric Manifolds

Department of Mathematics, Bangalore University, Central College Campus, Bangalore 560 001, India

Received 16 September 2012; Accepted 2 October 2012

Academic Editors: G. Martin, C. Qu, and A. Viña

Copyright © 2012 H. G. Nagaraja and C. R. Premalatha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study curvature properties in -contact metric manifolds. We give the characterization of -Einstein -contact metric manifolds with associated scalars.